# SDR USAA2010080691616

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON RIGHT MAIN LANDING GEAR AFT SUPPORT BEAM FITTING AT WBL 95, BBL 70.5.  REPLACED RIGHT MAIN LANDING GEAR AFT SUPPORT BEAM IAW TYPICAL REPAIR 57-40-13B PART "A" & EO 5702V054.
